# SDR CA970926003

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7530 · Compressor Bleed Control
- Part: Tube
- Part number: 6876294B
- Condition: Failed
- Location: Bleed Sense
- Part time: 15 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) BLEED AIR SENSE TUBE FOUND BROKEN.  15 HOURS LATER, SENSE LINE BROKE AGAIN.   25 HOURS LATER ANOTHER LINE INSTALLED.  SUBMITTER SUSPECTS THAT WHEN COMPRESSOR WAS CHANGED, IT WAS SHIMMED WRONG OR THE COMPRESSOR HAD A VIBRATION CAUSING LINE TO BREAK.
